English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/3962
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 5 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar otros formatos: Exportar EndNote (RIS)Exportar EndNote (RIS)Exportar EndNote (RIS)
Título : Stochastic Resonance: influence of a f^{-κ} noise spectrum
Autor : Fuentes, Miguel A.; Wio, Horacio S.
Palabras clave : Statistical Mechanics
Fecha de publicación : 6-feb-2006
Editor: Springer
Citación : arXiv:cond-mat/0602130v1
European Physical Journal B 52 (2): 249-253 (2006)
Resumen: Here, in order to study stochastic resonance (SR) in a double-well potential when the noise source has a spectral density of the form f^{-κ} with varying κ, we have extended a procedure, introduced by Kaulakys et al (Phys. Rev. E 70, 020101 (2004)). In order to have an analytical understanding of the results, we have obtained an effective Markovian approximation, that allows us to make a systematic study of the effect of such kind of noises on the SR phenomenon. The comparison of numerical and analytical results shows an excellent qualitative agreement indicating that the effective Markovian approximation is able to correctly describe the general trends.
Descripción : 11 pages, 6 figures.- Submitted to Euro. Phys. J. B.
URI : http://hdl.handle.net/10261/3962
DOI: 10.1140/epjb/e2006-00288-4
ISSN: 1434-6036 (Online)
1434-6028 (Print)
Aparece en las colecciones: (IFCA) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
0602130v1.pdf647,59 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.